Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 43, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 11, 2018, 12:51 AM CST for Holmes County, Madison County, Yazoo County, Mississippi. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2018, 12:51 AM CST (06:51 UTC)
- Expired
- Mar 11, 2018, 3:00 AM CDT
- In force
- 69 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Holmes County, MS, Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 54 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 8:33 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912
WUUS54 KJAN 110651
SVRJAN
MSC051-089-163-110800-
/O.NEW.KJAN.SV.W.0043.180311T0651Z-180311T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1251 AM CST SUN MAR 11 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Holmes County in central Mississippi...
Northeastern Yazoo County in central Mississippi...
Northeastern Madison County in central Mississippi...
* Until 300 AM CDT
* At 1251 AM CST, a severe thunderstorm was located near Coxburg, or
10 miles northeast of Yazoo City, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Benton around 1255 AM CST.
Pickens and Vaughan around 120 AM CST.
Way around 125 AM CST.
Cameron around 130 AM CST.
Camden and Sharon around 140 AM CST.
Farmhaven around 150 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3304 9027 3289 8995 3289 8996 3288 8996
3288 8992 3279 8973 3264 8973 3260 8978
3258 8979 3259 8979 3258 8982 3259 8984
3258 8985 3288 9038
TIME...MOT...LOC 0651Z 299DEG 28KT 3293 9025
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TW2 follow-up statements
657
WWUS54 KJAN 110708
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
108 AM CST SUN MAR 11 2018
MSC051-110718-
/O.CAN.KJAN.SV.W.0043.000000T0000Z-180311T0800Z/
Holmes MS-
108 AM CST SUN MAR 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLMES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.
LAT...LON 3292 9007 3288 8997 3288 8992 3279 8973
3264 8973 3259 8979 3258 8982 3259 8984
3258 8985 3280 9025 3281 9026 3293 9012
TIME...MOT...LOC 0708Z 299DEG 28KT 3286 9011
$$
MSC089-163-110800-
/O.CON.KJAN.SV.W.0043.000000T0000Z-180311T0800Z/
Yazoo MS-Madison MS-
108 AM CST SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN YAZOO AND NORTHEASTERN MADISON COUNTIES...
At 108 AM CST, a severe thunderstorm was located near Vaughan, or 17
miles east of Yazoo City, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Vaughan around 120 AM CST.
Way around 125 AM CST.
Cameron around 130 AM CST.
Camden and Sharon around 140 AM CST.
Farmhaven around 150 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3292 9007 3288 8997 3288 8992 3279 8973
3264 8973 3259 8979 3258 8982 3259 8984
3258 8985 3280 9025 3281 9026 3293 9012
TIME...MOT...LOC 0708Z 299DEG 28KT 3286 9011
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TW698
WWUS54 KJAN 110724
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
124 AM CST SUN MAR 11 2018
MSC163-110734-
/O.CAN.KJAN.SV.W.0043.000000T0000Z-180311T0800Z/
Yazoo MS-
124 AM CST SUN MAR 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YAZOO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.
LAT...LON 3259 8979 3258 8982 3259 8984 3258 8985
3271 9009 3275 9004 3279 9002 3282 9002
3284 8999 3288 8997 3288 8992 3279 8973
3264 8973
TIME...MOT...LOC 0724Z 299DEG 28KT 3280 8998
$$
MSC089-110800-
/O.CON.KJAN.SV.W.0043.000000T0000Z-180311T0800Z/
Madison MS-
124 AM CST SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN MADISON COUNTY...
At 124 AM CST, a severe thunderstorm was located near Vaughan, or 13
miles north of Canton, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Cameron around 130 AM CST.
Sharon around 135 AM CST.
Camden around 140 AM CST.
Farmhaven around 150 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3259 8979 3258 8982 3259 8984 3258 8985
3271 9009 3275 9004 3279 9002 3282 9002
3284 8999 3288 8997 3288 8992 3279 8973
3264 8973
TIME...MOT...LOC 0724Z 299DEG 28KT 3280 8998
HAIL...<.75IN
WIND...60MPH
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:32 PM CST, 6 hours 19 minutes earlier.
Area forecast discussion, Mar 10, 6:32 PM CST, 6 hours 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 632 PM CST Sat Mar 10 2018 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Isold TSRA wl cont to track east along and north of HWY 82 this evng before more widespread TSRA activity spreads into the area from the northwest. VFR conds wl prevail away from TSRA activity but conditions are expected to lower from the nw after 05Z. IFR conds are expected to prevail Sunday morning then gradually improve to MVFR cigs during the aftn. /22/ && .DISCUSSION... Today and Tonight...Weak low level southerly flow has allowed afternoon warming to mix away any appreciable moisture from earlier. Thus, convection that has developed in the deeper moisture west of the MS river has had trouble moving to the east. Better low level moisture will begin spreading back into the area tonight as flow increases in advance of a storm system rapidly dropping southeast from the Plains. Sharpening warm frontal boundary over the northern portions looks to briefly push north during the evening, then come back south as upper support moves in. Deep shear already in place and increasing moisture/instability will allow for supercell development along the boundary later tonight with cells moving southeast along it. Cells along the boundary look to eventually congeal into a QLCS after midnight and begin pushing south. Though the CAM guidance has been consistent with this scenario, differences do exist with the timing which will affect just how far south the severe weather threat exists later tonight. Although convection may begin to impact far southern areas during the diurnal convective minimum around mid morning, frontal boundary along with increasing heating should be sufficient maintain a marginal severe weather threat there./26/ .Sunday night through Friday night...Pretty quiet long term is in store for the ArkLaMiss. A few lingering showers will be possible in the east and southeast Sunday evening, but all of the activity should move east by midnight. Cold high pressure ridging will build in overnight, with lows falling into the upper 30s to low 40s. High pressure will continue to build in across the area on Monday, with cool high temperatures in the 50s across most of the area. Another cold front will move across the area Tuesday morning and this will mainly be a reinforcing shot of cold air. Little will change Tuesday into Wednesday, but overnight lows will fall below freezing, mainly for areas along and east of I-55 and north of I-20. An elevated frost/freeze area has been introduced for in the HWO and Graphicasts. Another cold night is on tap Wednesday night with lows falling into the low/mid 30s once again. The surface high will shift to the east on Thursday, and this will allow for warmer temperatures in the 60s on Thursday. Both the GFS/ECMWF indicate that moisture will increase on Friday into the weekend, with an increased chance for showers/thunderstorms./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 62 70 40 58 / 53 86 12 3 Meridian 59 71 41 58 / 48 88 18 4 Vicksburg 62 68 41 58 / 54 70 9 2 Hattiesburg 62 74 44 62 / 40 73 31 3 Natchez 65 73 41 58 / 53 74 13 2 Greenville 57 64 39 56 / 82 18 4 1 Greenwood 58 65 39 55 / 93 26 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15/22/26
Hazardous weather outlook, Mar 11, 12:13 AM CST, 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1213 AM CST Sun Mar 11 2018 ARZ074-075-LAZ007>009-MSZ019-025-027-028-034>037-040>043-047- 120615- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Sunflower- Leflore-Carroll-Montgomery-Washington-Humphreys-Holmes-Attala- Issaquena-Sharkey-Yazoo-Madison MS-Warren- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ018-026-120615- Bolivar-Grenada- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Isolated Severe storms will be possible tonight with the main risks being hail and damaging winds. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-MSZ032-038-039-044>046-048>052-120615- Richland-Madison LA-Choctaw-Winston-Noxubee-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029>031-033-120615- Webster-Clay-Lowndes-Oktibbeha- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Isolated Severe storms will be possible tonight with the main risks being hail and damaging winds. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through the rest of tonight. LAZ023>026-MSZ053>066-072>074-120615- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe storms will be possible through mid Sunday morning with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid Sunday morning. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 10, 11:49 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 8 W BELZONI 33.18N 90.69W
03/10/2018 E1.00 INCH WASHINGTON MS PUBLIC
QUARTER SIZE HAIL REPORTED VIA SOCIAL MEDIA.
&&Local storm report, Mar 10, 11:58 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1158 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 SSW ISOLA 33.24N 90.60W
03/10/2018 E2.00 INCH HUMPHREYS MS PUBLIC
EGG SIZE HAIL REPORTED VIA SOCIAL MEDIA NEAR
ISOLA.
&&Special weather statement, Mar 11, 12:11 AM CST, 40 minutes before
Special Weather Statement National Weather Service Jackson MS 1211 AM CST SUN MAR 11 2018 MSZ046-110715- Kemper MS- 1211 AM CST SUN MAR 11 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KEMPER COUNTY UNTIL 115 AM CST... At 1211 AM CST, Meteorologists were tracking a strong thunderstorm near Bluff Springs, or near Preston, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... De Kalb around 1225 AM CST. Electric Mills around 1250 AM CST. Other locations impacted by this storm include Scooba. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A severe thunderstorm watch remains in effect until 500 AM CDT for east central Mississippi. LAT...LON 3268 8838 3271 8883 3293 8882 3293 8835 TIME...MOT...LOC 0611Z 271DEG 23KT 3283 8877 TW
Local storm report, Mar 11, 12:13 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1213 AM CST SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM HAIL 12 NNW PEARL RIVER 32.95N 89.31W
03/10/2018 E1.00 INCH WINSTON MS FIRE DEPT/RESCUE
QUARTER SIZE HAIL REPORTED NEAR ZAMA.
REPORTED BY FIRE DEPARTMENT.
&&Local storm report, Mar 11, 12:32 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 AM CST SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 12 E HOLLANDALE 33.19N 90.71W
03/10/2018 E1.75 INCH WASHINGTON MS BROADCAST MEDIA
GOLF BALL HAIL REPORTED EAST OF HOLLANDALE.
REPORTED BY LOCAL MEDIA.
&&Local storm report, Mar 11, 12:47 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1247 AM CST SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM HAIL 1 N HAMBURG 33.23N 91.80W
03/11/2018 E1.00 INCH ASHLEY AR PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:18 PM CST | Special Weather Statement | JAN | Sunflower | 42 min |
| Mar 10, 6:52 PM CST | Special Weather Statement | JAN | Sunflower | 53 min |
| Mar 10, 8:08 PM CST | Special Weather Statement | JAN | Bolivar | 52 min |
| Mar 10, 8:21 PM CST | Special Weather Statement | JAN | Holmes | 39 min |
| Mar 10, 8:32 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 28 min |
| Mar 10, 9:01 PM CST | Special Weather Statement | JAN | Attala | 44 min |
| Mar 10, 9:07 PM CST | Special Weather Statement | JAN | Bolivar | 38 min |
| Mar 10, 9:29 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 46 min |
| Mar 10, 9:40 PM CST | Special Weather Statement | JAN | Noxubee | 35 min |
| Mar 10, 9:48 PM CST | Special Weather Statement | JAN | Attala | 42 min |
| Mar 10, 10:08 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 52 min |
| Mar 10, 10:10 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 50 min |
| Mar 10, 10:28 PM CST | Flash Flood Warning | JAN | Noxubee, Winston | 3 hr |
| Mar 10, 10:38 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 67 min |
| Mar 10, 10:46 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 59 min |
| Mar 10, 11:11 PM CST | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 64 min |
| Mar 10, 11:13 PM CST | Special Weather Statement | JAN | Yazoo | 47 min |
| Mar 10, 11:26 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 49 min |
| Mar 10, 11:27 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 63 min |
| Mar 10, 11:28 PM CST | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 3 hr |
| Mar 10, 11:37 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 38 min |
| Mar 10, 11:42 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 33 min |
| Mar 11, 12:02 AM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 58 min |
| Mar 11, 12:11 AM CST | Special Weather Statement | JAN | Kemper | 64 min |
| Mar 11, 12:11 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 64 min |
| Mar 11, 12:13 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 77 min |
| Mar 11, 12:55 AM CST | Special Weather Statement | JAN | Leake | 65 min |
| Mar 11, 1:01 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 19 min |
| Mar 11, 1:13 AM CST | Special Weather Statement | JAN | Leake | 47 min |
| Mar 11, 1:25 AM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 56 min |
| Mar 11, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 63 min |
| Mar 11, 1:49 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 41 min |
| Mar 11, 1:51 AM CST | Tornado Warning | JAN | Madison | 24 min |
| Mar 11, 3:08 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 67 min |
| Mar 11, 3:29 AM CDT | Special Weather Statement | JAN | Newton | 46 min |
| Mar 11, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 54 min |
| Mar 11, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale, Newton | 53 min |
| Mar 11, 8:14 AM CDT | Special Weather Statement | JAN | Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.